# SDR ASAA2014040807479

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 24,008 hours, 7,466 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA248683C
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Part time: 10,277 hours, 3,009 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

NORMAL START ON BOTH ENGINES.  LOOKED BACK AT ENGINE INSTRUMENTS AND NR 2 ENGINE SHUTDOWN.  ATTEMPTED RESTART, RECEIVED NORMAL START INITIALLY, WITH FUEL FLOW INDICATION, BUT THEN FUEL FLOW DROPPED.  DISCOVERED THAT BLUE ENGINE VALVE CLOSED LIGHT WAS ILLUMINATED AND WHITE BOX AROUND EGT WAS FLASHING.  ACFT GROUNDED. FOUND NR 2 ENG FUEL SPAR VALVE STUCK IN CLOSED POSITION.  R & R NR 2 ENG FUEL SPAR VALVE ACTUATOR IAW AMM TASK 28-22-11-000-804, AND TASK 28-22-11-400-804.  GROUND VERIFICATION OF NR 2 ENG SPAR VALVE ACTUATOR GOOD.  RAN BOTH ENGINES.  OPS NORMAL.
